RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2005, Volume 5, Issue 2, Pages 77–85 (Mi vngu208)  

This article is cited in 1 scientific paper (total in 1 paper)

Complexity of categorical theories with computable models

E. Fokina


Abstract: In the paper 2 theorems are proved:
There is an uncountably categorical but not countably categorical theory of an arbitrary given arithmetical complexity with a computable model. All countable models of this theory are computable.
There is a countably categorical theory of an arbitrary given arithmetical complexity with a computable model.

Full text: PDF file (242 kB)
References: PDF file   HTML file
UDC: 517.1+519.5

Citation: E. Fokina, “Complexity of categorical theories with computable models”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5:2 (2005), 77–85

Citation in format AMSBIB
\Bibitem{Fok05}
\by E.~Fokina
\paper Complexity of categorical theories with computable models
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2005
\vol 5
\issue 2
\pages 77--85
\mathnet{http://mi.mathnet.ru/vngu208}


Linking options:
  • http://mi.mathnet.ru/eng/vngu208
  • http://mi.mathnet.ru/eng/vngu/v5/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, “Algoritmicheskaya slozhnost schetnykh modelei silno minimalnykh teorii”, Vestn. NGU. Ser. matem., mekh., inform., 8:2 (2008), 38–53  mathnet
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:94
    Full text:45
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020